Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

Contents of Volume 102

Editorial
Theor. Probability and Math. Statist. 102 (2020), 1-4
Abstract, references and article information
Full-text PDF
A variational characterization of the optimal exit rate for controlled diffusions
Ari Arapostathis and Vivek S. Borkar.
Theor. Probability and Math. Statist. 102 (2020), 5-19
Abstract, references and article information
Full-text PDF
Limit theorems for singular Skorohod integrals
Denis Bell, Raul Bolaños and David Nualart.
Theor. Probability and Math. Statist. 102 (2020), 21-44
Abstract, references and article information
Full-text PDF
On synchronized Fleming–Viot particle systems
Frédéric Cérou, Arnaud Guyader and Mathias Rousset.
Theor. Probability and Math. Statist. 102 (2020), 45-71
Abstract, references and article information
Full-text PDF
On the distribution of the maximum of the telegraph process
F. Cinque and E. Orsingher.
Theor. Probability and Math. Statist. 102 (2020), 73-95
Abstract, references and article information
Full-text PDF
Exponential ergodicity for diffusions with jumps driven by a Hawkes process
Charlotte Dion, Sarah Lemler and Eva Löcherbach.
Theor. Probability and Math. Statist. 102 (2020), 97-115
Abstract, references and article information
Full-text PDF
Fokker–Planck equation for dissipative 2D Euler equations with cylindrical noise
Franco Flandoli, Francesco Grotto and Dejun Luo.
Theor. Probability and Math. Statist. 102 (2020), 117-143
Abstract, references and article information
Full-text PDF
Approximation of the solution to the parabolic equation driven by stochastic measure
B. I. Manikin and V. M. Radchenko.
Theor. Probability and Math. Statist. 102 (2020), 145-156
Abstract, references and article information
Full-text PDF